# SDR FDEA201901120103

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 5,290 hours, 2,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Eva System
- Part number: 107STC267
- Part serial: 033BB09P
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE C\W EA H-2560-E0324416 FOUND PILOTS(L\H) EVAS LIGHTS INOP\UNSEEABLE. REMOVED AND REPLACED CAPT EVAS, OPS CHECK GOOD. NOMENCLATURE - EMERGENCY VISION ASSURANCE SYSTEM ,
